# SDR SWAA2019022830159

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 50,390 hours, 26,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 147A581010
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PANEL 142FW CORRODED WAS FOUND AROUND ALL SCREW HOLES CONNECTING PANEL 142FW TO THE FLOOR.  REPAIRED PANEL PER SRM.
